# SDR IPXA201906243587

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 15,469 hours, 5,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AIR LEAK AT BOTTOM OF CREW ENTRY DOOR DURING CLIMB OUT.  PRESSURIZATION WAS GOOD DOOR SEAL IS LOOSE AT BOTTOM.  REINSTALLED SEAL INTO THE SEAL RETAINER ON THE CREW ENTRY DOOR. IAW AMM 52-09-61-424-019
